CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Parameter Estimation and Variable Selection for Big Systems of Linear Ordinary Differential Equations: A Matrix-Based Approach 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2019, 卷号: 114, 期号: 526, 页码: 657-667
Authors:  Wu, Leqin;  Qiu, Xing;  Yuan, Ya-xiang;  Wu, Hulin
Favorite  |  View/Download:92/0  |  Submit date:2020/01/10
Complex system  Eigenvalue updating algorithm  High dimension  Matrix-based variable selection  Ordinary differential equation  Separable least squares  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:302/77  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
On the separable nonlinear least squares problems 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2008, 卷号: 26, 期号: 3, 页码: 390-403
Authors:  Liu, Xin;  Yuan, Yaxiang
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30
separable nonlinear least squares problem  variable projection method  Gauss-Newton method  Levenberg-Marquardt method  trust region method  asymptotical convergence rate  data fitting  
ontheseparablenonlinearleastsquaresproblems 期刊论文
journalofcomputationalmathematics, 2008, 卷号: 26, 期号: 3, 页码: 390
Authors:  Xin Liu;  Yaxiang Yuan
Favorite  |  View/Download:63/0  |  Submit date:2020/01/10